# SDR CA080227006

- Difficulty date: January 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 916 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 10885435
- Condition: Broken
- Location: Magneto
- Component: Magneto
- Component part number: BL600646201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 500 HR MAG INSPECTION IT WAS NOTED THE CAM WAS TIGHT TO SHAFT, COULD NOT BE REMOVED BY HAND. CAM WAS TAPPED OFF SHAFT WITH BRASS PUNCH AND HAMMER. WHEN CAM CAME OFF SHAFT IT BROKE INTO 4 PIECES. (TC NR 20080227006)
